# SDR SWAA2013040814501

- Difficulty date: April 4, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 67,489 hours, 63,135 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746153
- Part serial: 1854X
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR MISSING OUTER LAYER OF FIBERGLASS ON UPPER SURFACE.  REMOVED AND REPLACED LEFT ELEVATOR IAW M/M.
